# SDR UALA2012091305166

- Difficulty date: September 11, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 41,760 hours, 16,375 cycles
- Engine: Iae V2527A5
- System (JASC): 2312 · VHF Communications System
- Part: Unknown
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF 1 STATIC RETURNED.  AMU, TESTED NORMAL.
